What to ask your doctor about brain radiotherapy side effects | Cancer Research UK
Cancer Research UK on Google+ Cancer Research UK on Facebook Cancer Research UK on Twitter

What to ask your doctor about brain radiotherapy side effects

Nurse and patients talking about cancer

Some questions you might ask your doctor

  • What side effects will the radiotherapy cause?
  • Do you expect my symptoms to get worse for a time?
  • What can you do to control the symptoms?
  • Am I likely to feel tired and how will that affect my daily life?
  • Am I likely to feel sick, and can you prevent this?
  • Will I lose my hair and if so, will it grow back when the treatment ends?
  • Do you advise wearing a wig?
  • Can I get any financial or practical help in getting a wig?
  • What other head coverings can I use? 
  • Do you sell wigs or head coverings anywhere in the hospital?
  • Are there any long term effects of this treatment?
Rate this page:
Submit rating

 

Rated 4 out of 5 based on 18 votes
Rate this page
Rate this page for no comments box
Please enter feedback to continue submitting
Send feedback
Question about cancer? Contact our information nurse team

No Error

Updated: 14 March 2016